# SDR UIEA2020090101909

- Difficulty date: August 27, 2020
- Submitted: September 1, 2020
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 93,203 hours, 18,146 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Warning Message
- Condition: False Activation
- Location: Apu
- Stage of operation: LD
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FAULT AFTER LANDING. ONE START ATTEMPT MADE.  PERFORMED APU ECU BITE AND APU OPS CHK REF AMM 49-61-05 AND AMM 49-11-00. APU OPS GOOD. MULTIPLE GOOD STARTS. NO FAULTS PRESENT.
